# SDR ASAA2018022823747

- Difficulty date: February 28, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 41,879 hours, 12,833 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250452010
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUBBING DAMAGE ON CJ9 HARNESS. FOUND DAMAGE ON DP1004 ON J10 HARNESS. THIS IS FOR THE NR 2 ENGINE ESN 894475. GROUNDED - YES. REMOVED AND REPLACED CJ9 HARNESS REF AMM 73-21-06/401. OPS TEST NORMAL. ACCOMPLISHED REPAIR ON DP1004 ON J10 HARNESS REF AMM 70-71-01-350-801-F00.
